On the global dissipativity of dynamical neural networks with time delays

Arik S.

PHYSICS LETTERS A, vol.326, pp.126-132, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 326
  • Publication Date: 2004
  • Doi Number: 10.1016/j.physleta.2004.04.023
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.126-132


This Letter presents some new sufficient conditions for the global dissipativity of continuous-time dynamical neural networks with time delay. The results are shown to generalize the previous global dissipativity results derived in the literature. (C) 2004 Elsevier B.V. All rights reserved.